# SDR AALA201707069032

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 8,118 hours, 2,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  DOOR 1R EXIT SIGN COVER CAME OFF.  REPLACED EXIT SIGN ASSY PER AMM 33-51-01.  OPERATION CHECK NORMAL.
